advertisement
Question
Posted by: Sad Pixi | 2006/11/14

Progesterone Only

Hi Doc!
I'm on a progesterone only pill and I haven't been feeling myself at all.
I feel so moody and down and my libido is SO low.
Do you think that the pill could be making me feel this way?
I'm thinking my oestrogen levels may be too low and I'm not feeling very lady like at all :(

Can you help please!?
Thanks!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This could certainly be from the POP. Your only option would be to try a differnt contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement